Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

PCOS, had spotting after taking metformin, weeks later cramping and fullness in breasts. What does it indicate?

I have pcos . On Nov 20th after 2 months on metforming 1000mg i had brown spotting for about a week. Not enough to fill a pad only when wipping. Now two weeks later i m feeling crampy and my breast feel fuller. I haven t had a period since april. Could the brown spotting have been my period or implantation bleeding. I took an HPT 12 days after the start of the brown discharge it came back negative around that time I tried an ovulation test I think it showed it was positive so could the discharge have been my period?
Asked On : Fri, 14 Dec 2012
Answers:  0 Views:  71 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor